I had a hysterectomy 2 years ago. I am currently 50. The doctor put me on estrogen as soon as I had it for estrogen replacement therapy. Now two years after having no symptoms or problems at all, I have almost every symptom of going through menopause except the hot flashes. I don't have hot flashes, I sweat all the time. Can't sleep. Cry a lot, depressed for no reason most of the time, full crying jags for no real reason, and more menopause symptoms that I can't remember right now because it's the middle of the night and I worked 8 1/2 hours today and still can't sleep.
My doctor told me that I would "skip" menopause because I went on 2 mg. of estrogen daily. In fact he assured me that I would not go through it. And he was the "top" doctor and surgeon, the head of the gynocology department at Cleveland Clinic at the time. Am I going through menopause? I have two older sisters that went through it when they were about my age, so hereditarily it makes sense. Does any doctor or physician's assistant out there have an opinion on this? Or anyone that this has happened to? Is it possible or was my doctor right? I sure would love to know what's going on, because I feel like I'm going crazy. Thank you for any replies. I am truly grateful. Jeanne
HMM .. JUST GUESSING HERE BUT AYBE UR ESTROGEN IS TOO HIGH ?? unless they also removed ur tubes in the hyterectomy in that case ... it just seems like menopause to me ... i havent gone thru the symptoms yet ... i just got surgical menopause 4 weeks ago LOL i a menopausal newbie hehehehhe
hope that made u smile
That does sound like way too high of estrogen! I'd see another doc - maybe a naturepath that has an open mind on balancing hormones. Did I miss it or did they take everything out - ovaries etc?
I had a complete hysto. back in 84 and have only been on estrogen since then. I was doing great until about 3-4 years ago. I started having anxiety and panic attacks for no reason. My GP thought I was just fine and suggested I go on anti depressants :(
I saw an acupuncturist who has a NP in his office and I had blood work taken and they feel I'm estrogen dominant - hence the anxiety!
Right now I've been on progesterone cream for just over 20 days and anxiety is much BETTER. Not 100% yet. I still feel that something is "off" so I have an appointment with a naturepath next week for a second opinion. I'm thinking he might want to do a personal compound bio identical for me. We'll see.
can anyone tell me how long after bso(bilateral tubes and ovary removal) does it take before you notice hormonal changes or needs. My doctor wants to see me 6 weeks post op, its only been 4 days. It seems like every post I have read that women are put on estrogen asap.
I would really appreciate any opinions, or help from someone who has been through this
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.